# SDR 96FDEA00429

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516342
- Condition: Damaged
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE AND TRIPLE HOLES IN FRAME STA 1030 BETWEEN STR 8 AND 9R.  ***S/D ***   ACCESSED AREA, TRIMMED OUT DAMAGED AREA, FABRICATED DOUBLER, INSTALLED FASTENERS AT BS 130 BETWEEN STR 8 AND STR 9R PER EWO 96-2135.
